# SDR SWAA2015051939854

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 18,044 hours, 10,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A37007
- Part serial: 0576
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP TE LOWER SKIN DELAMINATED.  R & R AFT FLAP IAW MM.
